# SDR DALA2025110608087

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,507 hours, 29,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 DEF LOWER EMERGENCY EXIT SIGN INOPERATIVE. R & R EXIT LED ASSY IAW MM 33-51. CHECKED OK.
